login
The OEIS Foundation is supported by donations from users of the OEIS and by a grant from the Simons Foundation.

 

Logo


Hints
(Greetings from The On-Line Encyclopedia of Integer Sequences!)
A260991 Numbers n such that the modular curve X_0(n) has a bielliptic involution of Atkin-Lehner type. 4
22, 26, 28, 30, 33, 34, 35, 37, 38, 39, 40, 42, 43, 44, 45, 48, 50, 51, 53, 54, 55, 56, 60, 61, 62, 63, 64, 65, 69, 75, 79, 81, 83, 89, 92, 94, 95, 101, 119, 131 (list; graph; refs; listen; history; text; internal format)
OFFSET

1,1

LINKS

Table of n, a(n) for n=1..40.

Francesc Bars, Bielliptic Modular Curves, Journal of Number Theory, 76 (1999), 154-165.

CROSSREFS

Same as A260990 except that now 72 is excluded.

Cf. A260992, A260993, A260994.

Sequence in context: A234540 A124177 A260990 * A160078 A066059 A084891

Adjacent sequences:  A260988 A260989 A260990 * A260992 A260993 A260994

KEYWORD

nonn,fini,full

AUTHOR

N. J. A. Sloane, Aug 08 2015, following a suggestion from Roger L. Bagula, Jul 22 2015

STATUS

approved

Lookup | Welcome | Wiki | Register | Music | Plot 2 | Demos | Index | Browse | More | WebCam
Contribute new seq. or comment | Format | Style Sheet | Transforms | Superseeker | Recent
The OEIS Community | Maintained by The OEIS Foundation Inc.

License Agreements, Terms of Use, Privacy Policy. .

Last modified June 4 08:18 EDT 2020. Contains 334825 sequences. (Running on oeis4.)